Alert archive / Indiana / Severe Thunderstorm Warnings in 2023
Severe Thunderstorm Warning 103, NWS Indianapolis, IN
NWS Indianapolis, IN issued this severe thunderstorm warning at Jul 2, 2023, 4:11 PM EDT for Brown County, Monroe County, Morgan County, Indiana. It was in force for 34 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 2, 2023, 4:11 PM EDT (20:11 UTC)
- Expired
- Jul 2, 2023, 4:45 PM EDT
- In force
- 34 min
- Issued by
- NWS Indianapolis, IN
- Area
- Storm-based polygon
- Hail
- 1.5 in
- Wind
- 60.0 mph
Counties Brown County, IN, Monroe County, IN, Morgan County, IN
The radar
The Indianapolis radar (KIND), 42 km from the middle of the area, began a volume at 20:10 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 2, 4:15 PM EDT | HAIL 1 | 3 S Paragon, IN |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 4 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 2, 2:05 PM EDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 8.2 hours before the alert went out and 208 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 275 J/kg
- Mixed-layer CIN
- -67 J/kg
- Mixed-layer LCL
- 643 m above ground
- 0-6 km bulk shear
- 20 kt
- 0-1 km storm-relative helicity
- 3 m²/s²
- 0-3 km storm-relative helicity
- 40 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
533
WUUS53 KIND 022011
SVRIND
INC013-105-109-022045-
/O.NEW.KIND.SV.W.0103.230702T2011Z-230702T2045Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Indianapolis IN
411 PM EDT Sun Jul 2 2023
The National Weather Service in Indianapolis has issued a
* Severe Thunderstorm Warning for...
Northern Monroe County in south central Indiana...
Southern Morgan County in central Indiana...
Northwestern Brown County in south central Indiana...
* Until 445 PM EDT.
* At 411 PM EDT, a severe thunderstorm was located 9 miles east of
Spencer, or 11 miles north of Bloomington, moving east at 40 mph.
HAZARD...Ping pong ball size hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect
wind damage to roofs, siding, and trees.
* This severe thunderstorm will be near...
Martinsville around 425 PM EDT.
Mahalasville around 430 PM EDT.
Other locations in the path of this severe thunderstorm include
Beanblossom and Morgantown.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3926 8665 3940 8662 3948 8625 3934 8625
3934 8623 3931 8622
TIME...MOT...LOC 2011Z 264DEG 36KT 3932 8659
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.50 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
White3 follow-up statements
189
WWUS53 KIND 022018
SVSIND
Severe Weather Statement
National Weather Service Indianapolis IN
418 PM EDT Sun Jul 2 2023
INC013-105-109-022045-
/O.CON.KIND.SV.W.0103.000000T0000Z-230702T2045Z/
Monroe IN-Morgan IN-Brown IN-
418 PM EDT Sun Jul 2 2023
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM EDT
FOR NORTH CENTRAL MONROE...SOUTHEASTERN MORGAN AND NORTHWESTERN BROWN
COUNTIES...
At 417 PM EDT, a severe thunderstorm was located 7 miles southwest of
Martinsville, or 11 miles north of Bloomington, moving east at 40
mph. Quarter sized hail has been reported with this storm.
HAZARD...Ping pong ball size hail and 60 mph wind gusts.
SOURCE...Public.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect wind
damage to roofs, siding, and trees.
This severe storm will be near...
Mahalasville around 430 PM EDT.
Other locations in the path of this severe thunderstorm include
Beanblossom and Morgantown.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3948 8625 3934 8625 3934 8623 3931 8622
3928 8660 3939 8658
TIME...MOT...LOC 2017Z 264DEG 36KT 3933 8650
HAIL THREAT...OBSERVED
MAX HAIL SIZE...1.50 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
White303
WWUS53 KIND 022027
SVSIND
Severe Weather Statement
National Weather Service Indianapolis IN
427 PM EDT Sun Jul 2 2023
INC013-105-109-022045-
/O.CON.KIND.SV.W.0103.000000T0000Z-230702T2045Z/
Monroe IN-Morgan IN-Brown IN-
427 PM EDT Sun Jul 2 2023
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM EDT
FOR NORTH CENTRAL MONROE...SOUTHEASTERN MORGAN AND NORTHWESTERN BROWN
COUNTIES...
At 427 PM EDT, a severe thunderstorm was located near Martinsville,
or 14 miles northeast of Bloomington, moving east at 40 mph.
HAZARD...Ping pong ball size hail and 60 mph wind gusts.
SOURCE...Public.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect wind
damage to roofs, siding, and trees.
This severe storm will be near...
Morgantown and Beanblossom around 435 PM EDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3948 8625 3934 8625 3934 8623 3931 8622
3928 8660 3933 8655 3943 8643
TIME...MOT...LOC 2027Z 264DEG 36KT 3934 8636
HAIL THREAT...OBSERVED
MAX HAIL SIZE...1.50 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
White048
WWUS53 KIND 022038
SVSIND
Severe Weather Statement
National Weather Service Indianapolis IN
438 PM EDT Sun Jul 2 2023
INC013-105-109-022048-
/O.EXP.KIND.SV.W.0103.000000T0000Z-230702T2045Z/
Monroe IN-Morgan IN-Brown IN-
438 PM EDT Sun Jul 2 2023
...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL MONROE...
SOUTHEASTERN MORGAN AND NORTHWESTERN BROWN COUNTIES WILL EXPIRE AT
445 PM EDT...
The storm which prompted the warning has weakened below severe
limits, and has exited the warned area. Therefore, the warning will
be allowed to expire.
A Severe Thunderstorm Watch remains in effect until 900 PM EDT for
south central and central Indiana.
LAT...LON 3948 8625 3934 8625 3934 8623 3931 8622
3928 8660 3933 8655 3943 8643
TIME...MOT...LOC 2038Z 264DEG 36KT 3935 8623
$$
WhiteWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Indianapolis, IN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 2, 3:46 PM EDT, 25 minutes earlier.
Area forecast discussion, Jul 2, 3:46 PM EDT, 25 minutes before
Area Forecast Discussion...UPDATED National Weather Service Indianapolis IN 346 PM EDT Sun Jul 2 2023 .Mesoscale Update... Issued at 346 PM EDT Sun Jul 2 2023 A weak confluence zone is visible in the surface observations from roughly Anderson to the west side of Indianapolis to near Terre Haute. Convection has been most concentrated along this confluence zone so far. South of this, a midlevel speed maxima is contributing to slightly higher deep layer shear, capable of at least quasi- organized convective cells. In general, radar trends have shown disorganized multicell clusters with brief high reflectivity cores aloft. The environment should support sporadic instances of marginally severe hail and wind. The wind threat may be comparatively less than previous days owing to moist adiabatic profiles aloft, modest midlevel lapse rates, and little opportunity for entrainment of dry air. Storm motion should be east-northeasterly at 35-40 mph, generally following the mean cloud-bearing flow. We will watch trends for merging cold pools and upscale growth resulting in short line segments that would have a higher potential for wind damage. 0-3-km bulk shear values are sufficient to support this evolution if cold pools mature. This evolution has not yet occurred, but the potential for this will be monitored in the next couple of hours. Further north, some convection is occurring along and ahead of the cold front, but is in a less sheared environment north of the aforementioned midlevel speed maxima. Thus, storm motions will be slower and cells will be less organized with shorter life spans. Any severe potential north of I-70 would be brief and marginal at best. && .Short Term...(This evening through Monday) Issued at 136 PM EDT Sun Jul 2 2023 * Strong to severe storms possible this afternoon and early this evening, especially south Rest of This Afternoon... See Mesoscale Updates for the latest. The upper trough and cold front will work with the instability building across central Indiana to produce numerous showers and scattered to numerous thunderstorms. Some severe storms are possible, mainly south given expected parameters. Tonight... Instability will weaken this evening diminishing the severe threat, and coverage of convection will decrease with loss of instability. However, with the upper trough and cold front in the area, some rainfall will be around. Will keep higher chance to low likely PoPs early this evening, diminishing to just dry or slight chance PoPs overnight. With the front and rain, low temperatures will be cooler than last night's, with lows in the middle to upper 60s expected. Monday... The upper trough will still have some influence across the area on Monday, especially east. Some instability will linger, but not enough for any severe storms. Will go slight chance or chance PoPs most areas Monday, with highest PoPs in the afternoon when what instability there is is maximized. Highs will be in the lower to middle 80s. && .Long Term...(Monday night through Sunday) Issued at 136 PM EDT Sun Jul 2 2023 Monday Night Through Tuesday. Generally dry conditions are expected during the daytime hours on Tuesday with mostly clear skies but by mid afternoon, diurnal heating will create a very deep boundary layer with the top of the PBL around 8000ft. Winds through this layer will be near calm with stronger winds up closer to 30kft. A weak warm nose above the boundary layer will limit shower or storm development but should allow for a fairly dense cu field through the early evening hours. The air above the PBL will also be very dry which further limits the rain threat for any outdoor afternoon or evening activities. Wednesday Through Friday. Rain chances will then ramp up Wednesday into Thursday with the next expected frontal passage Wednesday night into Thursday. The bulk of the forcing with this system will be further north into Minnesota where the core of the upper level trough is expected, but fairly good surface and near surface convergence down into Indiana will be more than enough for scattered to numerous thunderstorms. Shear looks fairly meager, but may be just enough to allow for an MCS but confidence is low at this time. Saturday and Sunday. After the frontal passage, quieter weather then looks to set up for the early weekend with much drier air again filling in behind the front. Northerly flow will also help keep conditions near to below normal Saturday. The next system then will move through the Central Plains Saturday night with potential impacts to Indiana on Sunday, but current thoughts are the better chances for precipitation will remain south of the forecast area. && .Aviation...(18Z TAF Issuance) Issued at 104 PM EDT Sun Jul 2 2023 Impacts: * Scattered to numerous convection through early evening * Wind gusts up to 20kt this afternoon * MVFR and IFR ceilings returning late tonight Discussion: Convection is beginning to fire at the moment and will become more widespread this afternoon into early evening. Will have predominant or TEMPO mention at most sites at some point in this period. MVFR or worse conditions will occur in storms. Convection will decrease in coverage this evening and overnight as a cold front passes, but MVFR and some IFR ceilings will build in behind it. Improvement will occur during Monday morning. && .IND WATCHES/WARNINGS/ADVISORIES... None. && Mesoscale...BRB/Marcus Short Term...50 Long Term...White Aviation...50
Hazardous weather outlook, Jul 2, 3:11 PM EDT, 1 hour before
Hazardous Weather Outlook National Weather Service Indianapolis IN 311 PM EDT Sun Jul 2 2023 INZ021-028>031-035>049-051>057-060>065-067>072-031915- Carroll-Warren-Tippecanoe-Clinton-Howard-Fountain-Montgomery-Boone- Tipton-Hamilton-Madison-Delaware-Randolph-Vermillion-Parke-Putnam- Hendricks-Marion-Hancock-Henry-Vigo-Clay-Owen-Morgan-Johnson-Shelby- Rush-Sullivan-Greene-Monroe-Brown-Bartholomew-Decatur-Knox-Daviess- Martin-Lawrence-Jackson-Jennings- Including the cities of Delphi, Flora, Williamsport, West Lebanon, Lafayette, West Lafayette, Frankfort, Kokomo, Attica, Covington, Veedersburg, Crawfordsville, Lebanon, Zionsville, Tipton, Fishers, Carmel, Noblesville, Anderson, Muncie, Winchester, Union City, Farmland, Parker City, Clinton, Fairview Park, Rockville, Montezuma, Rosedale, Greencastle, Plainfield, Brownsburg, Danville, Indianapolis, Greenfield, New Castle, Terre Haute, Brazil, Spencer, Gosport, Martinsville, Mooresville, Greenwood, Franklin, Shelbyville, Rushville, Sullivan, Carlisle, Shelburn, Farmersburg, Linton, Bloomfield, Jasonville, Worthington, Bloomington, Nashville, Columbus, Greensburg, Vincennes, Washington, Loogootee, Shoals, Bedford, Mitchell, Seymour, and North Vernon 311 PM EDT Sun Jul 2 2023 This hazardous weather outlook is for central Indiana. .DAY ONE...Through Tonight. Thunderstorms expected through the early evening hours with the potential for large hail and damaging winds. Storm motion will be from the southwest at around 40 mph. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Storms will return Wednesday afternoon through Thursday night as a frontal boundary moves through the region. .SPOTTER INFORMATION STATEMENT... Spotter reports will be appreciated today and tonight. && More information, along with other weather, hydrological and climate information can be found at http://weather.gov/ind
In the hours before
Special weather statement, Jul 2, 3:44 PM EDT, 27 minutes before
Special Weather Statement
National Weather Service Indianapolis IN
344 PM EDT Sun Jul 2 2023
INZ046-047-054-055-022030-
Johnson IN-Morgan IN-Hendricks IN-Marion IN-
344 PM EDT Sun Jul 2 2023
...A strong thunderstorm will impact portions of northeastern Morgan,
northern Johnson, southeastern Hendricks and Marion Counties through
430 PM EDT...
At 344 PM EDT, Doppler radar was tracking a strong thunderstorm near
Mooresville, or 12 miles southwest of Indianapolis, moving northeast
at 30 mph.
HAZARD...Winds in excess of 40 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Greenwood, Southport, Beech Grove and Lawrence.
This includes the following highways...
Interstate 65 between mile markers 98 and 119.
Interstate 69 near mile marker 200.
Interstate 70 between mile markers 64 and 92.
Interstate 74 between mile markers 93 and 100.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 900 PM EDT for
central Indiana.
&&
LAT...LON 3975 8595 3960 8595 3956 8637 3969 8645
3993 8606 3992 8606
TIME...MOT...LOC 1944Z 247DEG 25KT 3965 8630
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH
MESpecial weather statement, Jul 2, 3:46 PM EDT, 25 minutes before
Special Weather Statement
National Weather Service Indianapolis IN
346 PM EDT Sun Jul 2 2023
INZ053-054-062-022015-
Owen IN-Morgan IN-Monroe IN-
346 PM EDT Sun Jul 2 2023
...A strong thunderstorm will impact portions of northwestern Monroe,
southwestern Morgan and eastern Owen Counties through 415 PM EDT...
At 346 PM EDT, Doppler radar was tracking a strong thunderstorm near
Spencer, or 20 miles northwest of Bloomington, moving east at 35 mph.
HAZARD...Winds in excess of 40 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
This strong thunderstorm will be near...
Spencer around 355 PM EDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 900 PM EDT for
south central, central and west central Indiana.
&&
LAT...LON 3922 8690 3937 8693 3947 8653 3922 8648
TIME...MOT...LOC 1946Z 259DEG 28KT 3930 8686
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH
MESpecial weather statement, Jul 2, 3:50 PM EDT, 21 minutes before
Special Weather Statement
National Weather Service Indianapolis IN
350 PM EDT Sun Jul 2 2023
INZ070-071-022030-
Lawrence IN-Jackson IN-
350 PM EDT Sun Jul 2 2023
...A strong thunderstorm will impact portions of northern Lawrence
and northwestern Jackson Counties through 430 PM EDT...
At 350 PM EDT, Doppler radar was tracking a strong thunderstorm near
Bedford, moving east at 30 mph.
HAZARD...Wind gusts up to 50 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
This strong thunderstorm will be near...
Bedford around 405 PM EDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 900 PM EDT for
south central Indiana.
&&
LAT...LON 3884 8668 3893 8668 3899 8639 3899 8632
3901 8632 3904 8614 3885 8615 3879 8667
TIME...MOT...LOC 1950Z 253DEG 28KT 3887 8659
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH
WhiteLocal storm report, Jul 2, 4:00 PM EDT, 11 minutes before
Preliminary Local Storm Report
National Weather Service Indianapolis IN
400 PM EDT Sun Jul 2 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0357 PM Tstm Wnd Gst Monument Circle 39.77N 86.15W
07/02/2023 E65 MPH Marion IN Trained Spotter
&&Local storm report, Jul 2, 4:04 PM EDT, 7 minutes before
Preliminary Local Storm Report
National Weather Service Indianapolis IN
404 PM EDT Sun Jul 2 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0337 PM Tstm Wnd Dmg 1 NW Mooresville 39.62N 86.38W
07/02/2023 Morgan IN Public
Four-inch diameter tree branch was blown off
a tree just north of the high school. Street
flooding on Indiana Street.
&&
BHSpecial weather statement, Jul 2, 4:08 PM EDT, 3 minutes before
Special Weather Statement
National Weather Service Indianapolis IN
408 PM EDT Sun Jul 2 2023
INZ053>056-061>063-022045-
Johnson IN-Brown IN-Owen IN-Morgan IN-Shelby IN-Greene IN-Monroe IN-
408 PM EDT Sun Jul 2 2023
...Strong thunderstorms will impact portions of northwestern Shelby,
northern Monroe, southern Morgan, Johnson, northwestern Brown,
southeastern Owen and northeastern Greene Counties through 445 PM
EDT...
At 408 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from 6 miles southwest of Greenwood to 7 miles
southwest of Spencer. Movement was east at 40 mph.
HAZARD...Wind gusts up to 50 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Strong thunderstorms will be near...
Greenwood and Franklin around 420 PM EDT.
Other locations in the path of these storms include Bloomington and
Shelbyville.
This includes the following highways...
Interstate 65 between mile markers 86 and 97.
Interstate 74 between mile markers 106 and 112.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 900 PM EDT for
south central, central, southwestern and west central Indiana.
&&
LAT...LON 3963 8578 3954 8578 3916 8650 3915 8700
3956 8633
TIME...MOT...LOC 2008Z 264DEG 36KT 3956 8622 3920 8686
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
METhe office that day
Everything else NWS Indianapolis, IN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 1, 8:04 PM EDT | Special Weather Statement | IND | Clay | 26 min |
| Jul 1, 8:30 PM EDT | Severe Thunderstorm Warning | IND | Clay, Owen, Parke, Putnam | 30 min |
| Jul 1, 8:43 PM EDT | Severe Thunderstorm Warning | IND | Lawrence, Martin | 32 min |
| Jul 1, 8:53 PM EDT | Special Weather Statement | IND | Hendricks | 37 min |
| Jul 1, 9:04 PM EDT | Areal Flood Warning | IND | Clay, Putnam | 3 hr |
| Jul 1, 9:10 PM EDT | Special Weather Statement | IND | Jackson | 35 min |
| Jul 1, 9:33 PM EDT | Special Weather Statement | IND | Marion | 27 min |
| Jul 1, 9:45 PM EDT | Special Weather Statement | IND | Jennings | 30 min |
| Jul 1, 10:19 PM EDT | Special Weather Statement | IND | Hancock, Rush, Shelby | 41 min |
| Jul 2, 3:10 PM EDT | Severe Thunderstorm Warning | IND | Clay, Morgan, Owen, Putnam | 35 min |
| Jul 2, 3:20 PM EDT | Severe Thunderstorm Warning | IND | Hendricks, Marion, Morgan | 25 min |
| Jul 2, 3:39 PM EDT | Special Weather Statement | IND | Randolph | 36 min |
| Jul 2, 3:44 PM EDT | Special Weather Statement | IND | Marion | 46 min |
| Jul 2, 3:46 PM EDT | Special Weather Statement | IND | Owen | 29 min |
| Jul 2, 3:50 PM EDT | Special Weather Statement | IND | Lawrence | 40 min |
| Jul 2, 3:51 PM EDT | Severe Thunderstorm Warning | IND | Hamilton, Hancock, Johnson, Marion, Morgan, Shelby | 24 min |
| Jul 2, 4:08 PM EDT | Special Weather Statement | IND | Johnson, Monroe, Morgan | 37 min |
| Jul 2, 4:12 PM EDT | Severe Thunderstorm Warning | IND | Hamilton, Hancock, Henry, Johnson, Madison, Marion and 2 more | 33 min |
| Jul 2, 4:22 PM EDT | Severe Thunderstorm Warning | IND | Bartholomew, Jackson, Jennings | 38 min |
| Jul 2, 4:26 PM EDT | Severe Thunderstorm Warning | IND | Bartholomew, Brown, Johnson, Shelby | 34 min |
| Jul 2, 4:39 PM EDT | Severe Thunderstorm Warning | IND | Decatur, Hancock, Henry, Madison, Rush, Shelby | 51 min |
| Jul 2, 4:44 PM EDT | Severe Thunderstorm Warning | IND | Bartholomew, Johnson, Rush, Shelby | 31 min |
| Jul 2, 4:58 PM EDT | Severe Thunderstorm Warning | IND | Delaware, Henry, Randolph | 47 min |
| Jul 2, 5:12 PM EDT | Severe Thunderstorm Warning | IND | Decatur, Jennings, Rush | 33 min |
| Jul 2, 5:14 PM EDT | Special Weather Statement | IND | Bartholomew, Brown | 31 min |
| Jul 2, 5:35 PM EDT | Special Weather Statement | IND | Jackson | 25 min |
| Jul 2, 5:39 PM EDT | Special Weather Statement | IND | Randolph | 36 min |
| Jul 2, 6:06 PM EDT | Special Weather Statement | IND | Knox | 39 min |
| Jul 2, 6:23 PM EDT | Severe Thunderstorm Warning | IND | Knox | 22 min |
| Jul 2, 6:44 PM EDT | Special Weather Statement | IND | Daviess | 31 min |
| Jul 2, 6:46 PM EDT | Special Weather Statement | IND | Monroe | 29 min |
| Jul 2, 6:52 PM EDT | Severe Thunderstorm Warning | IND | Monroe | 38 min |
Nearby
Severe Thunderstorm Warnings in Indiana, 2023Every severe thunderstorm warning in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.